The Truncated Pyramid in Egyptian Mathematics
Bibliographic Data
| ID | 20371969 |
|---|---|
| Authors | Kurt Vogel (0000-0001-8712-7298, corresponding author) |
| Year | 1930 |
| Volume | 16 |
| Issue | 3/4 |
| Pages | 242 |
| Publication date | 1930-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3854215 |
| OpenAlex | W4246455957 |
| Language | EN |
Geometry · Mathematics education · Advanced Mathematical Theories and Applications · History and Theory of Mathematics · Mathematics · Mathematics and Applications
| Highly cited | No |
|---|